MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. HICKMAN TRIFUSION CATHETER; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS, INC. HICKMAN TRIFUSION CATHETER; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Model Number 0609190
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Plastic piece of tunneler slipped off end of tunneler and had to be removed from under patients' skin with a hemostat.This is the second catheter that this has occurred.Reference report: mw5151886.

Brand Name
HICKMAN TRIFUSION CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
MDR Report Key18776824
Report NumberMW5151885
Device Sequence Number18230596
Product Code LJS
UDI-Device Identifier00801741036521
UDI-Public00801741036521
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model Number0609190
Device Lot NumberREHY0762
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/23/2024
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEMOSTAT.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age27 YR
Patient SexMale